# SDR F3LA2010030900363

- Difficulty date: February 23, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367431300000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSP NOTED AFT CARGO COMPARTMENT SLOPE PANEL 1151BH DELAMINATED.  MX FABRICATED REPLACEMENT PANEL IAW AIM 9701.
